# SDR CA050218010

- Difficulty date: February 17, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,105 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT ENGINE LEAK, ENGINE RUN TO CONFIRM LEAK, HARD TO FIND, ENGINE PRESSURIZED, FOUND CRACK OF 1.5 INCH LONG FORWARD OF CYLINDER NR2 IN THE CASE.
